

A guide to your child's Nursery Fees

This short guide aims to explain how your child's nursery place at the Brook Infant Nursery can be funded. If you have any further questions please contact Jo Sutton on sbm@brookinfant.school or on 01293 886521.

Is my child entitled to free Government funding for nursery places?

Yes. Every child is entitled to 15 hours of free nursery education from the term after they are 3 years old. So, for example, if your child has their 3^{rd} birthday on 15^{th} September then they will be entitled to 15 hours of free nursery care from the Spring term starting in January.

Some working parents may also be entitled to an additional 15 hours (30 in total) per week. This was introduced in September 2017 and was seen as a credit for working parents. The criteria for the additional 15 hours is as follows:

- Both parents are working (or the sole parent is working in a lone parent family) AND;
- Each parent earns, on average, a weekly minimum equivalent to 16 hours at national minimum wage (NMW) or national living wage (NLW) and earn less than £100,000 per year.

Please note this includes employed and self employed parents as well as parents on zero hour contracts who meet the criteria. Parents who are on maternity, paternity or adoption leave or those who can't work because they are disabled or have caring responsibilities, could also be eligible.

To find out if you are entitled to claim the additional 15 hours, please visit www.childcarechoices.gov.uk.

Any sessions attended by your child over the government funded hours will be charged at £6 per hour.

Do I have to claim the free sessions from the government?

No, for the initial 15 hours we do this for you. All you have to do is complete a parent declaration form for the initial 15 hours free nursery education and provide us with a

photocopy of your child's birth certificate and we will do the rest. Forms will need to be updated when the number of funded hours claimed changes.

Parents who think they may be eligible for the additional 15 hours should visit www.childcarechoices.gov.uk. When parents have been granted the additional 15 hours, they will be given a code which must be written on to their Free Entitlement Declaration form this code is then used to request funding. Parents will then need to reapply for this funding every term to guarantee their funding for the following term. This is so that the Government can check that parents are still eligible. Parents will be contacted termly by the Government and asked to update their details. Unfortunately if details are not updated, the funding is withdrawn and additional hours are chargeable. Please note it is parents responsibility to update their status with the Government termly.

What if my child attends two nurseries?

You will still only be entitled to 15 hours (or 30 hours if you are eligible) government funded nursery education for your child. The funding relates to the child not the number of nurseries you attend. When you complete the parent declaration form you can state how many nurseries your child attends and how many of your hours you wish to claim from each nursery. We will then claim the number of hours you have allocated. Any hours attended over the government funded hours for that nursery will be chargeable.

How will I be charged for any additional hours? (above the government funded hours)

Any hours attended by your child not covered by your government funded hours will be charged at £6 per hour. Parents will receive an invoice for this at the start of each term. Please note you will only be invoiced for chargeable hours and can pay in full or by instalments. Payment can be made by cash, child care vouchers, electronic transfer or tax-free childcare scheme.

What times can my child start and finish nursery?

Our nursery day is split into two 3 hour sessions. This is 8.30am to 11.30am and 12 noon to 3pm.

If your child attends all day then you can have two options:

- 1. Start at 9am and finish at 3pm (this is a 6 hour session)
- 2. Start at 8.30am and finish at 3pm (this is a 6 hour 30 minute session)

Please can you give me an example of the cost for any additional hours above the government funded hours?

An additional 3 hours per week = £18.00 per week (one 3 hour session)

An additional 6 hours per week = £36.00 per week (two 3 hour sessions)

An additional 15 hours per week (full time with government funded hours) = £90 per week

Please email Jo Sutton, Business Manager on sbm@brookinfant.school if you have any questions. Thank you.